# SDR QXEA2012062100512

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Scratched
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS SCRATCHES ON AFT EDGE FRAME IN MULTIPLE LOCATIONS.  SMOOTHED DAMAGE IAW SRM 51-14-00-02-03.  CONFIRMED AREAS TO BE CRACK FREE REF NTM 51-00-01-250-801 PT 6.  PERFORMED UT THICKNESS OF BLENDS IAW NTM 51-00-04-910-801 PT 2.  FOUND WITHIN LIMITS.  TREATED, PRIMED AND PAINTED IAW RD 8/4-52-793.  COMPLIED WITH TASK CARD RD 8/4-52-793.
